A New Algorithm From Semi-Infinite Optimization For a Problem Of Time-Minimal Control

Kropat, E. and Pickl, Stefan and Rössler, A. and Weber, Gerhard-Wilhelm (2000) A New Algorithm From Semi-Infinite Optimization For a Problem Of Time-Minimal Control.
Published in: Vycislitel'nye technologii : zurnal = Computational Technologies Vol. 5 (4). pp. 67-81.


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zaik2000-403
Depositing User: Stefan Pickl
Date Deposited: 02 Apr 2001 00:00
Last Modified: 16 Jan 2012 14:14
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/403